Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hi, i have been off of accutane for 2 weeks nearly, having been on 50mg a day for 4 months. throughout most of the course i experienced redness and slight inflammation at the tip of my penis. at first it was uncomfortable most of the time, but once i started to use moisturiser on it, it would only feel strange after i ejaculated. so i limited this a lot and it did not hurt most of the time, but was always red at the tip and just inside the tip. i went to the doctors a few times and they just suggested moisturising it. my derm told me to use a topical steroid which didnt really do a lot.

now that i am off the accutane, do you think this is a side effect which will clear up pretty quickly or will it be one of the last things to happen? my lips are still dry, and i have been moisturising my face like i was doing when i was on the tablets.

i have noticed that it appears a little less red now, but its difficult to remember what it was like before exactly, as this has been there for 3 months!

Share this post


Link to post
Share on other sites

It will get better, but it will take time for the side effects of Accutane to completely dissipate. Expect improvement weekly. If you're not significantly improved within one to two months after stopping the Accutane, make an appointment with your doctor.

Share this post


Link to post
Share on other sites

Mate, if its any consolation Ive also just got this exact thing, and ive got 23 days left of treatment left to go.. I really hope it clears up after, so could you update me on here if it does/doesnt/

Cheers man

Share this post


Link to post
Share on other sites

Ha, I actually had this during my first course. Its not big deal, went away fairly quickly after ending the first course. I'm on my 4th course now and it has never come back.

Share this post


Link to post
Share on other sites

thanks for the replies guys, its good to know that this is actually more common than i thought! i stopped the tablets 16 days ago and i suppose it is less red than it was, but still a strange sensation inside the tip. ive been drinking cranberry juice today as apparently that gets rid of bacteria which may be inside the urethra, i think i am going to go back to see the doctor tomorrow though and try to get something else instead of just using moisturiser.

this is the most uncomfortable and frustrating problem i have ever had! i really hope it goes soon

Share this post


Link to post
Share on other sites

Lol this happened to me like last week. The tip was inflamed a bit and when I tried to pee it went in like 3 directions hahahahaha. But its gone now.

Share this post


Link to post
Share on other sites

went back to doctors and he said the condition is called urethral meatitis (spelling?) and gave me some cream called fucibet, which is a steroid and antibiotic. he said as the problem had been there for so long that it will take a fair while for it to disappear :(

Share this post


Link to post
Share on other sites

Yeh i have this exact same thing, im about 4 weeks post roaccutane and my face feels pretty normal i suppose but this problem is still there. it is less red than it was, but still a bit puffy i think, although it is hard to tell as its been there for so long i may just be paranoid about it.

also my derm said i will notice when my skin feels normal again, but i'm not sure whether my face is back to normal yet. it's difficult to tell, i'm still using moisturiser but i don't feel that i actually need to, just doing it out of habit! and my lips certainly feel much better.

i'm hoping this problem down there will go fairly soon?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×